# SDR CA960212032

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: D758520
- Condition: Low Clearance
- Location: R/H Main Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING DAILY INSPECTION, THE R/H OLEO EXTENSION WAS LOW AND THERE WAS VERY LITTLE CLEARANCE BETWEEN TIRE AND LIGHT. IF OLEO HAD BOTTOMED OUT, THE LIGHT WOULD HAVE PRESSED INTO THE TIRE ABOUT 1/8". THE TIRE WAS NOT NEW. THE LIGHT WAS ADJUSTED TO PROVIDE CLEARANCE FOR THE TIRE. THE LIGHTS WERE ORIGINALLY INSTALLED IN ACCORDANCE WITH SB 560-33-12.
